# SDR CHQA201100266

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 24,637 hours, 19,672 cycles
- Engine: Allsn AE3007A
- Engine time: 16,359 hours, 15,446 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, THE FLIGHT CREW REPORTED THAT THE CABIN ALTITUDE BEGAN TO CLIMB.  THE AIRCRAFT WAS LEVELED OFF BUT THE CREW WAS UNABLE TO MAINTAIN PRESSURE IN MANUAL MODE.  THE QRH WAS FOLLOWED AND THE CREW DESCENDED TO 10,000FT AND WERE STILL UNABLE TO PRESSURIZE THE AIRCRAFT USING ENGINE BLEEDS.  THEY DID REPORT BEING ABLE TO PRESSURIZE THE AIRCRAFT USING THE APU BLEED IN MANAUL AND AUTOMATIC MODES.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM TASK 21-31-00-810-808A AND FOUND THAT BOTH AUTO AND MANUAL MODES WERE FUNCTIONING CORRECTLY PER AMM 21-31-00.  A LEAK TEST WAS ALSO PERFORMED, WITH NO DEFECTS NOTED.
